Jump to content
BANGKOK 19 June 2019 14:05
webfact

Australian in Patong hotel fall on heavy painkiller, likely suffering hallucinations

Recommended Posts

Australian in Patong hotel fall on heavy painkiller, likely suffering hallucinations

By The Phuket News

 

1560317630_1-org.jpg

Australian tourist Daniel Partridge, 33, was on the prescribed heavy painkiller Tramadol at the time of his fall from a Patong hotel on Sunday (June 9). Photo: frankieleon / Flickr

 

PHUKET: The mother of the 33-year-old Australian man who died after a fall at a Patong hotel on Sunday has raised serious concerns about the circumstances of her son’s death, especially the fact that he was taking prescribed Tramadol when the incident happened.

 

Linda Partridge in an email to The Phuket News also pointed out that her son, Daniel, was not travelling alone. “His friend and travelling companion was in the adjacent room,” she wrote.

 

“His friend advised me that they had not been drinking all day but had just had a few in the evening,” Mrs Patridge added, disputing witness reports detailed in the initial report by police.


Read more at https://www.thephuketnews.com/australian-in-patong-hotel-fall-on-heavy-painkiller-likely-suffering-hallucinations-71762.php#tULPMwvHR2e5fXot.99 

 

 

tphuketnews_logo.jpg

-- © Copyright Phuket News 2019-06-12

Share this post


Link to post
Share on other sites

It is one of the listed possible side effects, especially if 

Seek medical attention right away if you have symptoms of serotonin syndrome, such as: agitation, hallucinations, fever, sweating, shivering, fast heart rate, muscle stiffness, twitching, loss of coordination, nausea, vomiting, or diarrhea.

 

Alcohol in any amount can have serious effects with tramadol

https://www.drugs.com/tramadol.html

 

 

  • Like 1

Share this post


Link to post
Share on other sites

I was on Tramadol for ages a couple of years back after a serious op,not a good idea to drink on it,but had no withdrawl symptoms when i stopped.

  • Like 1

Share this post


Link to post
Share on other sites

so sad to hear so young...my condolences to all his family 

Share this post


Link to post
Share on other sites

Poor family left with so many questions, and probably if booze involved it has possibly voided any insurance policy he may have had

 

Share this post


Link to post
Share on other sites
1 minute ago, marko kok prong said:

I was on Tramadol for ages a couple of years back after a serious op,not a good idea to drink on it,but had no withdrawl symptoms when i stopped.

Same here heard the horror stories but got off them ok. At the peak of my pain was taking the max dose 8/per day 400mg and also drank on them and never had hallucinations

Share this post


Link to post
Share on other sites
21 minutes ago, keith101 said:

I was on Tramadol after dislocating the rotor cuff in my left shoulder which did wonders for the pain but definitely no hallucinations but could be possible I suppose if he was overdosing on them and only 50mg available here in Thailand 

The dose is making a drug! I took Tramadol a quite long time after a motorcycle accident when an artificial knee joint caused a lot of pain.

 

     I never had any sorts of hallucinations, the guy might have taken other stuff, magic mushrooms perhaps? 

 

  • Like 1
  • Sad 1

Share this post


Link to post
Share on other sites
1 minute ago, mike787 said:

I have worked in hospitals for a long time, no patient I have seen experienced hallucinations while on tramadol.  I think the mother is right to question her sons death considering how many farang die on roads and hotels. 

https://www.drugs.com/tramadol.html

Share this post


Link to post
Share on other sites
6 minutes ago, Isaanbiker said:

The dose is making a drug! I took Tramadol a quite long time after a motorcycle accident when an artificial knee joint caused a lot of pain.

 

     I never had any sorts of hallucinations, the guy might have taken other stuff, magic mushrooms perhaps? 

 

https://www.drugs.com/tramadol.html

Share this post


Link to post
Share on other sites

Sad he lost his life but if he was on Tramadol and drinking, that was crazy.

I took Tramadol for over 4 years, never had any hallucinations, but never drunk alcohol whilst taking Tramadol.

When i was first prescribed Tramadol the doctor was very clear with his warning.... Do not take any alcohol while your are taking the pills.

  • Like 2

Share this post


Link to post
Share on other sites
49 minutes ago, keith101 said:

I was on Tramadol after dislocating the rotor cuff in my left shoulder which did wonders for the pain but definitely no hallucinations but could be possible I suppose if he was overdosing on them and only 50mg available here in Thailand 

Same situation for me the last 6 weeks. Tramadol helped with pain, especially at night trying to sleep but I heeded the written warnings and stayed away from alcohol.

  • Like 2

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recently Browsing   0 members

    No registered users viewing this page.

×
×
  • Create New...